# SDR P5CA9600600

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Loose
- Location: Nr 4 Pylon
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 4 HYDRAULIC SYSTEM LOW QUANTITY LIGHT CAME ON AFTER TAKEOFF.  DEPRESSURIZED ADP AND EDP QUANTITY STABILIZED AT 1.6 GALLONS.  AFTER SYSTEM USED FOR LANDING QUANTITY RAISED TO 4.0 GALLONS THEN DROPPED TO 3 GALLONS AFTER LANDING.  TIGHTENED LOOSE B-NUT ON SUPPLY LINE AT TOP OF PYLON, LEAK CHECK OK PER BOEING MAINTENANCE MANUAL 29-11-00.
